Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Pueblo, CO

April 23, 2006Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2006, 11:35 PM MDT for Baca County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2006, 11:35 PM MDT (05:35 UTC)
Expired
Apr 24, 2006, 12:03 AM MDT
In force
28 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Dodge City radar (KDDC), 209 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3879 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 240535
SVRPUB
COC009-240630-
/O.NEW.KPUB.SV.W.0001.060424T0535Z-060424T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1135 PM MDT SUN APR 23 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO.

* UNTIL 1230 AM MDT.

* AT 1132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS CENTERED 17 MILES SOUTH OF WALSH...OR 19 MILES NORTHWEST
  OF ELKHART...AND WAS MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3718 10233 3701 10223 3700 10205 3732 10209

$$
3 follow-up statements
000 
WWUS55 KPUB 240543
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1141 PM MDT SUN APR 23 2006

COC009-240630-
/O.CON.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/
BACA CO-
1141 PM MDT SUN APR 23 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BACA COUNTY
UNTIL 1230 AM MDT...

AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. 
THIS STORM WAS CENTERED OVER EAST CENTRAL BACA COUNTY...OR ABOUT 20
MILES NORTHWEST OF ELKHART...AND WAS MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN 
BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206

$$
000 
WWUS55 KPUB 240549
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1148 PM MDT SUN APR 23 2006

COC009-240630-
/O.CON.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/
BACA CO-
1148 PM MDT SUN APR 23 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN BACA COUNTY
UNTIL 1230 AM MDT...

AT 1145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. 
THIS STORM WAS CENTERED OVER EAST CENTRAL BACA COUNTY...OR ABOUT 18
MILES NORTHWEST OF ELKHART...AND WAS MOVING NORTHEAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF 
SOUTHEASTERN BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206

$$
000 
WWUS55 KPUB 240603
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1202 AM MDT MON APR 24 2006

COC009-240612-
/O.CAN.KPUB.SV.W.0001.000000T0000Z-060424T0630Z/
BACA CO-
1202 AM MDT MON APR 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACA COUNTY HAS BEEN
CANCELED...

AT 1157 PM MDT...DOPPLER RADAR SHOWED THAT THE STORM HAS MOVED OUT 
OF THE AREA.

LAT...LON 3719 10231 3705 10223 3708 10206 3732 10206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:16 PM MDT, 8 hours 19 minutes earlier.

Area forecast discussion, Apr 23, 3:16 PM MDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SUN APR 23 2006

.SHORT TERM...
(TONIGHT AND MONDAY)

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
MODERATE SOUTHWEST FLOW ALOFT ACROSS THE REGION WITH OLD WEST COAST
UPPER LOW SLOWLY MOVING NORTH AND WEST ACROSS SOUTHERN NEVADA ATTM.
AT THE SFC...FRONTAL BOUNDARY JUST SOUTH OF A DIA TO ITR LINE...WITH
DEW PTS IN THE 30S AND 40S NORTH OF THE LINE AND IN THE SINGLE
DIGITS TO LOW 20S SOUTH. LAPS MODEL SOUNDINGS INDICATING DEEP LAYER
MIXING TO AROUND H5 ACROSS MUCH OF SOUTHEAST COLORADO...ALLOWING FOR
GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ACROSS THE PLAINS.
WITH RED FLAG CONDITIONS BEING REPORTED ACROSS THE REGION
ATTM...WILL KEEP WARNINGS IN PLACE THROUGH THE EVENING...WITH COOLER
AIR AND INCREASING CHANCES OF PRECIP MOVING ACROSS THE EASTERN
COLORADO OVERNIGHT.

TONIGHT...MODELS STILL INDICATING MAJOR DIFFERENCES ON HANDLING THE
WEATHER ACROSS THE REGION TONIGHT...THOUGH 18Z NAM IS TRENDING
TOWARDS THE GFS SOLUTION AND HAVE LEANED CLOSER TO GFS...WHICH KEEPS
BULK OF PRECIP ACROSS THE NORTHERN FOOTHILLS. AT ANY RATE...FRONT
WILL CONTINUE TO DIVE ACROSS THE PALMER DVD AROUND 00Z AND CONTINUE
RAPIDLY SOUTH AND EAST THROUGH THE EVENING. WITH MOISTURE POOLING ON
AND BEHIND THE FRONT AND LIFT ASSOCIATED WITH THE FRONT...HAVE KEPT
GONE WITH ISOLATED TO SCATTERED POPS ACROSS THE PLAINS TONIGHT. WITH
GREATER THE 50KTS OF SHEAR AND CAPES BETWEEN 500-1000J/KG BEHIND
FRONT...COULD SEE A FEW STRONGER STORMS...PRODUCING SMALL HAIL AND
GUSTY WINDS ACROSS THE PLAINS THIS EVENING. SFC-H7 WINDS BECOME MORE
EAST TO NORTHEAST LATE THIS EVENING AND OVERNIGHT...AND WITH QG
IMPLIED ASCENT INCREASING ACROSS REGION AS UPPER LOW CONTINUES TO
LIFT OUT ACROSS THE GREAT BASIN...SHOULD SEE PRECIP BREAK OUT ACROSS
THE PIKES PEAK AND PALMER DVD AFTER MIDNIGHT...SLIDING SOUTH AND
WEST ALONG THE EASTERN MTS. HAVE KEPT BEST POPS ACROSS THE EASTERN
SLOPES OF THE RAMPART RANGE AND NORTHERN EL PASO COUNTIES...AND WITH
WITH WET BULB ZEROS DROPPING TO AROUND 7500 FT...WILL LIKELY SEE
SOME WET SNOW MIXING IN OVERNIGHT. WITH THE VERY WARM WEATHER OVER
THE PAST WEEK...DO NOT THINK WILL SEE MUCH IN THE WAY OF
ACCUMS...SAVE UP TO AN INCH ON GRASSY AREAS. ACROSS THE FAR SE
PLAINS...FRONT TO BE MARKED WITH STRONG NORTHERLY WINDS OF 15 TO 30
MPH WHICH WILL CONTINUE OVERNIGHT. OUT WEST..WITH VERY DRY AIRMASS
IN PLACE AND H5 DRY SLOT MOVING IN...HAVE KEPT ONLY SLIGHT POPS IN
PLACE.

MONDAY...UPPER LOW CONTINUES TO MOVE NORTH AND EAST INTO WESTERN
WYOMING...WITH BEST MOISTURE AND LIFT MOVING INTO NORTHEASTERN
COLORADO THROUGH THE AFTERNOON...THOUGH WILL CONTINUE TO BRISK
NORTHERLY WINDS ACROSS  MODEL SOUNDINGS INDICATING HEALTHY MOISTURE
LAYER TO AROUND H7 ACROSS THE PLAINS THROUGH THE MORNING...WITH
SKIES BECOMING PARTLY CLOUDY LATE IN THE AFTERNOON ESPECIALLY ACROSS
THE FAR SE PLAINS. WITH MOSTLY CLOUDY SKIES AND CAA ACROSS THE
REGION THROUGH THE AFTERNOON...HAVE GENERALLY SPLIT THE DIFFERENCE
BETWEEN THE WARMER MAV AND COOLER MET FOR HIGHS.  -MW

.LONG TERM...
(TUE THROUGH SUN)

MAIN FORECAST CHALLENGE WILL CONTINUE TO BE THE WEATHER SYSTEM
EJECTING OUT OF THE DESERT SW LATE IN THE WEEK OR WEEKEND.

MON NGT...VERY CHALLENGING FORECAST GIVEN THE 12Z/23 NAM AND GFS
ARE ALMOST NIGHT AND DAY. OLD CLOSED LOW OPENS UP AND MOVES
THROUGH AS A SHORTWAVE TROUGH. MEANWHILE...THE SHALLOW COLD FRONT
SHOULD BE PARKED UP AGAINST THE ERN CO MOUNTAINS AND N THE SRN-
CNTRL PLAINS. NAM IS MUCH COLDER WITH THE SYSTEM...WHICH COULD
MEAN SOME SNOWFLAKES FOR ELEVATIONS DOWN TO 5K FT MSL. WHILE THE
GFS...DOESNT PRINT OUT MUCH...IF AT ALL...QPF GREATER THAN 0.01
INCHES. ALSO...THE 13KM RUC IS NOT PRINTING OUT HARDLY ANY QPF.
PLAN TO MAINTAIN CURRENT FORECAST GIVEN MANY UNCERTAINTIES. THE
18Z/23 NAM HAS NOW BACKED OFF MUCH OF THE QPF FOR MON NGT.

TUE AND WED...THESE FORECAST PERIODS SHOULD BE FAIRLY QUIET
WEATHER DAYS AS A MIDDLE AND UPPER LEVEL RIDGE BUILDS OVER THE
CNTRL ROCKIES. TUE WILL BE A RELATIVELY COOL DAY. PLAN TO MAINTAIN
THE VERY LOW POPS/WX ACROSS THE CNTRL MOUNTAINS AS THERE JUST
MIGHT BE ENOUGH MOISTURE AND INSTABILITY TO DEVELOP SHOWERS. THERE
COULD BE SOME PATCHY FROST AND LOCAL HARD FREEZE CONDITIONS ACROSS
THE LOWER DRAINAGE AREAS OF SOUTHEAST CO EARLY WED AM. A LITTLE
WARMER TEMPERATURES ARE LIKELY ON WED WITH LITTLE OR NO PRECIPITATION
POTENTIAL.

THU THROUGH SUN...THE NEXT POTENTIAL CLOSED LOW PRESSURE SYSTEM
CONTINUES TO BE A CHALLENGE WITH VARIOUS MODEL-TO-MODEL SOLUTIONS
AND MODEL RUNTIME SOLUTIONS BEING OFFERED. IT SEEMS THAT THE
00Z/06Z GFS RUNS ARE FURTHER N WITH THE TRACK...TAKING IT OVER THE
CNTRL ROCKIES...WHILE THE 12Z/18Z GFS RUNS ARE FURTHER S WITH THE
TRACK. THE 12Z/23 GFS IS NO EXCEPTION. IT NOW TAKES THE H5 LOW OVER
NM AND FOR A BRIEF PERIOD SRN CO IS IN THE PRECIPITATION SHIELD...
SOMETIMES HEAVIEST QPF TRACK...OF THE SYSTEM LATE THU NGT THROUGH
EARLY SAT AM. THE 12Z/23 GFS HAS A 24 HOUR QPF TOTAL OF 1.5
INCHES IN PUB AND ALMOST 4 INCHES OF LIQUID IN LHX. THE GFS IS
OBVIOUSLY SUFFERING FROM SOME CONVECTIVE-FEEDBACK IN THE MODEL AS
THIS WOULD LIKELY BE RECORD 24-HOUR RAINFALL IN APR FOR BOTH
SITES. IF THE H5 CLOSED LOW DOES MOVE THROUGH THE CNTRL 1/3 OF
NM...THEN THAT CERTAINLY COULD PUT SRN CO IN THE PRECIPITATION
SHIELD...HEAVIER QPF ZONE...BUT IT WILL BE RELATIVELY NARROW.
INTERESTING THAT THE GFS DROPS THE H5 CLOSED LOW S ON SAT AND SUN
AS A LOW PRESSURE SYSTEM DROPS INTO THE MIDWEST AND RIDGING
STRENGTHENS FROM THE WEST COAST TO THE NRN ROCKIES AND PLAINS. THE
12Z/ECMWF TAKES THE 4-CORNERS LOW DIRECTLY OVER SRN CO FRI-SAT. IF
IT IS A LITTLE FURTHER N...THEN THAT PUTS PARTS OF SRN CO IN THE
WINDY AND DRY PART OF THE WEATHER SYSTEM. TIME WILL TELL AND
DIDNT CHANGE MUCH OF THE CURRENT FORECAST. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ222-COZ224-
COZ225-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-
COZ236-COZ237.

RED FLAG WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ221-COZ226-
COZ227.

&&

23/17
Hazardous weather outlook, Apr 23, 1:15 PM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT SUN APR 23 2006

COZ058>089-093>099-241915-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
115 PM MDT SUN APR 23 2006

...RED FLAG WARNING IN EFFECT FOR TELLER AND EL PASO COUNTIES UNTIL
600 PM THIS AFTERNOON...

...RED FLAG WARNING IN EFFECT FOR FREMONT...WET MOUNTAINS AND
VALLEY...SANGRE DE CRISTO MOUNTAINS...SAN LUIS VALLEY...AND ALL OF
SOUTHEAST PLAINS UNTIL 800 PM THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH INCLUDING GUSTS UP TO 45
MPH ARE EXPECTED ACROSS THE SAN LUIS VALLEY...SOUTHEAST COLORADO
MOUNTAINS AND PLAINS THIS AFTERNOON AND EARLY EVENING. HUMIDITY
VALUES WILL BE LESS THAN 15 PERCENT...TOO. THE WINDY TO VERY WINDY
AND WARM CONDITIONS COMBINED WITH MODERATE TO EXTREME DROUGHT
STRESSED FUELS WILL CREATE EXTREME FIRE BEHAVIOR. A SIGNIFICANT
COLD FRONT IS FORECAST TO MOVE THROUGH SOUTHEAST COLORADO TONIGHT
AND EARLY MONDAY WHICH WILL BRING COOLER TEMPERATURES AND HIGHER
HUMIDITY VALUES.

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE REGION LATE IN
THE AFTERNOON AND EVENING. THE GREATEST CHANCE FOR THUNDERSTORMS
WILL BE OVER EL PASO AND TELLER COUNTIES THIS EVENING. THE MAIN THREATS
FROM THESE STORMS WILL BE WIND GUSTS TO 40 MPH AND CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE THROUGH EASTERN COLORADO ON
MONDAY...BRINGING SIGNIFICANTLY COOLER WEATHER TO THE REGION. THE
FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE EASTERN PLAINS.
SNOW LEVELS WILL FALL ON MONDAY AND BY MONDAY EVENING ELEVATIONS
ABOVE 6500 FEET MAY SEE LIGHT SNOW ACCUMULATIONS. THE BEST CHANCE
FOR LIGHT SNOW WILL BE OVER THE PALMER DIVIDE AND RAMPART RANGE.

ANOTHER STORM WILL MOVE SOUTH OF COLORADO THURSDAY THROUGH
SATURDAY. THE TRACK AND INTENSITY OF THIS STORM SYSTEM ARE STILL
HIGHLY UNCERTAIN...BUT CURRENT COMPUTER GUIDANCE SUGGESTS THAT THE
STORM COULD BRING THUNDERSTORMS TO THE SOUTHEAST PLAINS FRIDAY
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:13 AM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.